| Model Number |
77420 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during implant of the eopa arterial cannula, the internal white dilator was very loose and slipped out.The device was replaced to complete the procedure.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic received additional information that the dilator did not fall into the patient.Device evaluation summary: visual inspection shows no outward signs of any damage.The introducer outer diameter (od) was measured using a keyence scope and the red hemostasis cap inner diameter (id) was measured using a plug gage.Introducer od was measured to be 0.206 inches, the specification has the od to be 0.210 +0.002 / - 0.004 inches.Red hemostasis cap id was measured to be 0.199 inches, the specification has the id to be 0.202 to +/- 0.005 inches.The introducer was inserted and removed with no loose issue noted.Reason for the return was not confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.